# SDR FDEA202211012705

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,431 hours, 29,679 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 21EN2626
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM MESSAGE ON DEPARTURE BETWEEN FLAPS 1  AND UP.  RAN QRH AND COMPLIED WITH CHECKLIST. DECLARED  EMERGENCY AND RETURNED TO MCI. REST OF FLIGHT WAS  UNEVENTFUL.   EMERGENCY DECLARED    AMM: 27-81-41-4 REMOVED AND REPLACED LOSS SENSING SWITCH FOR THE INBOARD LE SLATS. OPS CHECK GOOD.
